| Model Number |
2R8537 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/02/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a non-dehp continu-flo solution set leaked during normal saline priming.Upon inspection of the iv tubing, healthcare professional noticed a hole in the tubing.There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
Additional information: h11: the actual device was not available; however, a photograph of the sample was provided for evaluation.Visual inspection of the photograph identified a hole in the tubing.The reported condition was verified.The cause of the hole was due to the packaging machines during manufacturing.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.